# SDR IPXA1565609

- Difficulty date: February 20, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 30,313 hours, 13,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1038-1042
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO COMPARTMENT STA 1038 TO STA 1042, RBL 60" SEAT TRACKHAS LIGHT CORROSION AT FASTENER HOLES.  REPLACED SECTION OF SEAT TRACK FROM STA 900 - 1080 IAW DWG 144N501 7 AND SRM 51-40-02.
